# SDR AUS20030696

- Difficulty date: July 8, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna 172RG
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 3233 · Landing Gear Actuator
- Part: Housing
- Part number: 12810013
- Condition: Cracked
- Location: Mlg Actuator
- Part time: 8,674 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR ACTUATOR BODY SEVERELY CRACKED FROM PINION GEAR ACCESS HOLE TO THE OUTER FACE OF THE ACTUATOR. SLIGHT CRACKING WAS ALSO FOUND FROM THE ACCESS HOLE TO THE NEEDLE BEARING HOUSING.
